Madopar plus Ropinerole


#1

I;m about to add Ropinerole xl to the Madopar that i'm already taking - anyone have any experience of this? 


#2

Not yet but i am currently taking madopar  4 times a day  and my parkinsons nurse is talking about adding  Ropinerole  to my madopar


#3

Hi Watermelon......i have been taking Ropinerole XL ( Requip) since diagnosis Feb 2013 gradualluy increasing to 14mgs, i started taking them at night as they made me wooly headed and nauseas when i took them in the mornings. The awful restless legs stopped almost straight away, something i had endured for many years. I tolerated the drug well but by Christmas needed something extra, i was put on madopar 12.5/50 3x a day and reduced the RequipXL down to 10mgs, generally i feel pretty good, the rigitity eased and the stiffness and my mood improved. I still feel a little nauseas in the mornings and i believe it must be the Requip.  Again i seem to tolerate the meds well and my Neurologist last week was very pleased and doesn't want to see me for 6 months.

Warm wishes to you

Dolly


#4

I'm currently taking madopar 100/25mg 4 x a day and starting Ropinerole xl next week. I've read quite a bit about the nausea which I'm rather concerned about. Dolly have you experienced any compulsive behaviour? Shelley how have you found the madopar? When I'm at peak I find the response brilliant I unfortunately it's only for a small period of time. I believe the Ropinerole will keep things on more of an even keel? Having osteopath plus acupuncture as an adjunct to this. 


#5

Hi Watermelon.......No i haven't experienced any compulsive behaviour, though i do find i eat moreeye rollMy nurse always asks me whether i am gambling, wanting more sex, or spending more money than usual, i know on a higher dose that this can be a concern with some patients but i have been fine. They will start you on a low dose and keep a close eye on you and if you experience any problems get in touch with your PD nurse....as i said i was wooly headed when i took it in the mornings and after seeking advice i now take it at 9pm and i sleep well and there are tablets they can prescribe for the nausea if it is troublesome, i believe mine were called Domperidone. I found the Accupunture beneficial for help with the stiffness in the neck and shoulders and luckily my GP is qualified and has given me treatment at times.

I wish you well

regards Dolly